Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 80 of 154 found articles
 
 
  New General Solution to a Quasilinear Fredholm Integro-Differential Equation and Its Application
 
 
Title: New General Solution to a Quasilinear Fredholm Integro-Differential Equation and Its Application
Author: Assanova, A. T.
Mynbayeva, S. T.
Appeared in: Lobachevskii journal of mathematics
Paging: Volume 44 () nr. 10 pages 4231-4239
Year: 2024-01-28
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 80 of 154 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands